# SDR DALA2022092106231

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 67,481 hours, 8,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 L1 DOOR INDICATES OPEN WHEN CLOSED. CORRECTIVE ACTION: R/R PSCU PER A330 AMM 52-71. NO HELP. REPLACED PROX SENSOR (11MJ) CLEANED 13MJ ARM PER A330 52-71. ALL DOOR INDICATIONS NORMAL. (9031766)
